# SDR SWIA202155453

- Difficulty date: January 8, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 43,069 hours, 27,536 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Part number: 601R332231
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 556587: DURING THE REPLACEMENT OF SIDE WINDOW, FOUND A CRACK ON LT SIDE POST (P/N 601R33223-1 REF).  THE CRACK GOES THROUGH THE FULL THICKNESS OF THE WEB FROM FWD SURFACE TILL THE BARREL NUT HOLE.  LOWER PORTION OF THE WEB BELOW BARREL NUT HOLE & INBOARD FLANGE ARE NOT CRACKED.  FLIGHT 3081-FILED CLOSED.  PREPARED AIRCRAFT FOR REPLACEMENT OF THE LT WINDOW SIDE POST, REFERENCE TO MHIRJ MEMO CAR 124338 & ADR LAB-21-944192.  REMOVED AND REPLACED LT WINDOW SIDE POST, REFERENCE TO CRJ 700 SRM 51-42-20 AND 51-42-21.  COMPLIED WITH TASK CARD 51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR (RII).  FORM M-337 TO BE COMPLETED BY INSPECTION.
